MathSciNet Relay Station
MathSciNet bibliographic data
MR1396895 03E15 (04A05 04A15 54H05)
Kechris, Alexander S.; Louveau, Alain The classification of hypersmooth Borel equivalence relations. J. Amer. Math. Soc. 10 (1997), no. 1, 215–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement